MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SPLITTABLE NEEDLE INTRODUCER 28GA (1.2F) X 20MM

ARGON MEDICAL DEVICES SPLITTABLE NEEDLE INTRODUCER 28GA (1.2F) X 20MM
Model Number 28 GA (1.2F) X 20 MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.However, a photographic image was provided.Once the investigation is completed, a follow-up report will be provided.
 
Event or Problem Description
¿we had an issue yesterday with one of the 28 g 1.2 fr splittable needle introducers in the picc line kit.The plastic actually broke in two instead of splitting.The nnp had to pull the picc line because he could not advance the picc.Patient was a twenty-five ¿weaker¿ where they tried several times to get a picc in and the introducer broke¿.
 
Event or Problem Description
Follow up.

Brand Name
SPLITTABLE NEEDLE INTRODUCER 28GA (1.2F) X 20MM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10979694
Report Number1625425-2020-00788
Device Sequence Number13635295
Product Code LJS
UDI-Device Identifier00886333209590
UDI-Public00886333209590
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K920755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28 GA (1.2F) X 20 MM
Device Catalogue Number384061
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;